# SDR FDEA2020090481822

- Difficulty date: August 8, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70551
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP VANE NR 3 SUPPORT FITTING ECCENTRIC HOLE BORE   FOUND CORROSION.  CORROSION AT LT WING, OUTBOARD FLAP VANE NR 3 SUPPORT FITTING ECCENTRIC HOLE BORE.  REWORKED BY MACHINING AND FOUND EXCEEDS LIMIT AS PER MD-11 SRM 57-50-02-2R FIGURE 201 REPAIR 5.  OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING, AS PER MD-11 SRM 57-50-02-2R FIGURE 201 REPAIR 5 AND E.A. NR 1-5750 T0355812 PART 1 STEP 2 A.  TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LT WING-OUTBD FLAP VANE ASSY-TRACK SUPPORT CORROSION REPAIR.  OVERSIZED ECCENTRIC BUSHING INSTALLED, AS PER AMM 27-50-32-4.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
